Customers also viewed
First Aid Only® PhysiciansCare® Aspirin, 2 Tablets/Packet, 125 Packets/Box (54034)
- 2 tablets per pack
- 125 packs per box
- These PhysiciansCare Aspirin packets temporarily relieve headaches, toothaches, and minor aches and pains. Active Ingredients: Aspirin 325 mg. Sold as a box of 125 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.
- Safety Data Sheet